# SDR UALA2012082004596

- Difficulty date: August 19, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 60,685 hours, 22,965 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 416
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE.  STILL FAILS WINDSHIELD SENSOR.  REMOVED JUMPER & WINDOW BACK TO ORIGINAL CONFIG.  SUSPECT WINDSHIELD CHANGE.  RESET WHC NR 2 C/B'S AND BOTH C-P ON WHC NR 2.  ACP OPERATIONAL TEST OF WHC NR 2 REF MM.  ALL GND TESTS GOOD.  RE-OPENED FOR: FAULT REOCCURED.  INSTALLED NEW WINDSHIELD PER MM.
